# SDR ASAA1149698

- Difficulty date: May 9, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3148353
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD SLAT TRACK GOUGED SEVERAL AREAS BS 727B TO BS 927.  REMOVED SEAT TRACK FABRICATED REPLACEMENT PART AND INSTALLED IAW B73 400 SRM 53 00 52 REPAIR 2.
